# SDR QXEA2020090300274

- Difficulty date: September 3, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 30,687 hours, 33,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR WON`T OPEN.  REMOVED FROM SERVICE FOR REPOSITIONING OF DOOR HANDLE INTERNAL CAP.  NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
